# SDR ASOA201000729

- Difficulty date: May 13, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 15,495 hours, 10,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN EMERGENCY EXIT LIGHT HAS 2EA LAMPS BURNED OUT, LT ESCAPE HATCH LOWER LIGHT.  REPLACED 2EA BURNED OUT LAMPS AT ESCAPE HATCH LT LOWER EMERGENCY LIGHT. OPS CHECK GOOD IAW AMM 33-51-05.
